RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 1, Pages 56–58 (Mi dan38027)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Extremal functional interpolation and splines

Yu. N. Subbotin

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (311 kB)

Bibliographic databases:
UDC: 512.52
Presented: Н. Н. Красовский
Received: 25.03.1973

Citation: Yu. N. Subbotin, “Extremal functional interpolation and splines”, Dokl. Akad. Nauk SSSR, 214:1 (1974), 56–58

Citation in format AMSBIB
\Bibitem{Sub74}
\by Yu.~N.~Subbotin
\paper Extremal functional interpolation and splines
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 1
\pages 56--58
\mathnet{http://mi.mathnet.ru/dan38027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0350269}
\zmath{https://zbmath.org/?q=an:0298.41001}


Linking options:
  • http://mi.mathnet.ru/eng/dan38027
  • http://mi.mathnet.ru/eng/dan/v214/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Subbotin, S. I. Novikov, V. T. Shevaldin, “Ekstremalnaya funktsionalnaya interpolyatsiya i splainy”, Tr. IMM UrO RAN, 24, no. 3, 2018, 200–225  mathnet  crossref  elib
  • Number of views:
    This page:27
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019